# SDR 98ZZZX1900

- Difficulty date: May 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N800BG
- Make and model: Gulstm GIV
- Aircraft serial: 1034
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: MS272403
- Condition: Damaged
- Location: Tr Unlock
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GULFSTREAM ISSUED CUSTOMER BULLETIN 92 WHICH ADJUSTED THE THRUST REVERSER UNLOCK SWITCHES.  NO DEFECTS WERE NOTED ON S/N 1034.  LATER, GAC RE-ISSUED CB 92 AMI WHICH CANCELLED CB 92.  NEXT, CB 92A WAS ISSUED WHICH DID NOT FUNCTION  ON S/N 1034.  IT DESTROYED THE SWITCHES DUE TO IMPROPER ADJUSTMENT INSTRUCTIONS.
